Research Repository

Browse by Author: Omidvar, ME

Up a level
Export as [feed] Atom [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 6.

Article

Mansoori, A, Omidvar, ME, Moradi, HR and Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2019) Reverses of the triangle inequality for absolute value in Hilbert C*-modules. Italian Journal of Pure and Applied Mathematics (41). pp. 262-273. ISSN 1126-8042

Moradi, HR, Omidvar, ME, Dragomir, Sever S ORCID: 0000-0003-2902-6805 and Khan, MS (2017) Sesquilinear version of numerical range and numerical radius. Acta Universitatis Sapientiae, Mathematica, 9 (2). 324 - 335. ISSN 1844-6094

Dragomir, Sever S ORCID: 0000-0003-2902-6805, Alfakhr, MT, Omidvar, ME and Moradi, HR (2017) An operator extension of Cartwright-field inequality. Journal of Mathematical Analysis, 8 (6). 64 - 73. ISSN 2217-3412

Omidvar, ME, Moradi, HR, Dragomir, Sever S ORCID: 0000-0003-2902-6805 and Cho, YJ (2017) Some reverses of the Cauchy-Schwarz and triangle inequalities in 2-inner product spaces. Kragujevac Journal of Mathematics, 41 (1). 81 - 92. ISSN 1450-9628

Dragomir, Sever S ORCID: 0000-0003-2902-6805, Moradi, HR, Omidvar, ME and Anwary, MK (2017) More operator inequalities for positive linear maps. Bulletin of Mathematical Analysis and Applications, 9 (1). 65 - 73. ISSN 1821-1291

Moradi, HR, Omidvar, ME and Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2017) An operator extension of čebyšev inequality. Analele Stiintifice ale Universitatii Ovidius Constanta, Seria Matematica, 25 (2). 135 - 148. ISSN 1224-1784